Show simple item record

dc.contributor.authorAlgaba Durán, Antonio 
dc.contributor.authorFernández Sánchez, Fernando
dc.contributor.authorMerino Morlesín, Manuel 
dc.contributor.authorRodríguez Luis, Alejandro
dc.identifier.citationAlgaba Durán, A., Fernández Sánchez, F., Merino Morlesín, M., Rodríguez Luis, A.: "Analysis of the T-point-Hopf bifurcation with Z2-symmetry : application to chua's equation". International Journal of Bifurcation and Chaos. V. 20, nº 4, pág. 979-993. 2010. ISSN 0218-1274en_US
dc.description.abstractThe aim of this work is twofold - on the one hand, to perform a theoretical analysis of the global behavior organized by a T-point-Hopf in Z(2)-symmetric systems; on the other hand, to apply the obtained results for a numerical study of Chua's equation, where for the first time this bifurcation is considered. In a parameterized three-dimensional system of autonomous differential equations, a T-point is a point of the parameter space where a special kind of codimension-two heteroclinic cycle occurs. A more degenerate scenario appears when one of the equilibria involved in such a cycle undergoes a Hopf bifurcation. This degeneration, which corresponds to a codimension-three bifurcation, is called T-point-Hopf and has been recently studied for a generic system. However, the presence of Z(2)-symmetry may lead to the existence of a double T-point-Hopf heteroclinic cycle, which is responsible for the appearance of interesting global behavior that we will study in this paper. The theoretical models proposed for two different situations are based on the construction of a Poincare map. The existence of certain kinds of homoclinic and heteroclinic connections between equilibria and/or periodic orbits is proved and their organization close to the T-point-Hopf bifurcation is described. The numerical phenomena found in Chua's equation strongly agree with the results deduced from the modelsen_US
dc.publisherWorld Scientificen_US
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 España
dc.subjectBifurcación, Teoría de la
dc.subjectComportamiento caótico de sistemas
dc.subject.otherGlobal bifurcations
dc.subject.otherHopf bifurcation
dc.subject.otherChua's equation
dc.titleAnalysis of the T-point-Hopf bifurcation with Z2-symmetry : application to chua's equationen_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial-SinDerivadas 3.0 España
Except where otherwise noted, this item's license is described as Atribución-NoComercial-SinDerivadas 3.0 España

Copyright © 2008-2010. ARIAS MONTANO. Repositorio Institucional de la Universidad de Huelva
Contact Us | Send Feedback |